# SDR A6WA200740180

- Difficulty date: April 1, 2007
- Submitted: April 10, 2007
- Operation: Air carrier
- Aircraft: N457AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7854
- Aircraft time: 8,501 hours, 7,999 cycles
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR AFT DRAG ANGLE CRACKED APPROX 1.5 INCH LONG.  (K)  [SUP 05-09-07]  MAINTENANCE CUTOUT DAMAGED SECTION AND INSTALLED REPAIR ANGLE IAW BOMBARDIER REO 601R-53-11-513 REV A.  (M)
